# SDR FDEA200910123538

- Difficulty date: October 12, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 313N5004Y16
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RBL 13", PP STA 185, PP WL 160 HAS A VERTICAL STIFFENER L ANGLE CRACKED.  CRACKED STIFFENER ON NR 2 PYLON AT PP STA 185, RBL 13", PP WL 160, REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
